# SDR UALA2009030300699

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 38,280 hours, 14,627 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Card
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OFF LIGHT FOR EMERGENCY EXIT LIGHT SWITCH DOES NOT ILLUMINATE WITH SWITCH OFF.  REPLACED CIRCUIT CARD 7LP.  OFF LIGHT OPS NORMAL.  EMERGENCY LIGHT SYSTEM OPS NORMAL.  NO DEFECTS NOTED.
